Argyros I.K.Khattri S.K.George S.2020-03-312020-03-312018Panamerican Mathematical Journal, 2018, Vol.28, 2, pp.72-90https://idr.nitk.ac.in/handle/123456789/13875We develop a new semilocal convergence analysis for the Jarratt method. Through our new idea of recurrent functions, we develop new sufficient convergence conditions and tighter error bounds. Numerical examples are also provided in this study. Copyright © 2018 International Publications. All rights reserved.On a New Semilocal Convergence Analysis for the Jarratt MethodEditorial